Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes sudden imobility in legs?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2884 Questions
Question
i fell 4 time tonight because my upper leg gave up. what should i do? can i get medication over the counter?
Posted Thu, 13 Feb 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Anshul Varshney 33 minutes later
Brief Answer: Trauma? Paralysis? Detailed Answer: Dear Friend. Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. But from your query , it is not apparent that what problem you have got. You had a fall because your upper leg gave up. I need to know what you really mean by that. Please answer the following : 1. Did You have any trauma following which you have pain in legs and you are unable to move? 2. Is that part paralyzed? 3. Do you have any swelling , redness and pain over that area? 4. Any history of hypertension or diabetes? 5. Is it lying flaccid or is there any movement? This is my personal opinion based on details available here. Answer the questions i have asked , so that i can help you further. Stay Healthy. Dr Anshul Varshney , MD
Above answer was peer-reviewed by
 
Follow-up: What causes sudden imobility in legs? 10 hours later
this is the answer to your question. when i fell last night, i could not get up i have to hold on to something for me to get up. im not sure if that part of paralyzed. i did not have any swelling or redness and pain over that area. me and my family don't have any history of hypertension or diabetes. it felt ok when i lay down. this morning my legs felt fine. i've develop rashes all over my body and face started 2 weeks ago. and yesterday morning i was seen by dr. XXXXXXX kwolek (dermatologist) and she gave me a shot for my rashes and she told me to take zyrtec (allergy) in the morning and benadryl at night. so i took zyrtec after lunch and a had benadryl at 10pm after eating steak and i had 1 beer (bud light) and after 30mins or so, that's where i started having a hard time getting up from my chair. \ this is the answer to your question. when i fell last night, i could not get up i have to hold on to something for me to get up. im not sure if that part of paralyzed. i did not have any swelling or redness and pain over that area. me and my family don't have any history of hypertension or diabetes. it felt ok when i lay down. this morning my legs felt fine. i've develop rashes all over my body and face started 2 weeks ago. and yesterday morning i was seen by dr. XXXXXXX kwolek (dermatologist) and she gave me a shot for my rashes and she told me to take zyrtec (allergy) in the morning and benadryl at night. so i took zyrtec after lunch and a had benadryl at 10pm after eating steak and i had 1 beer (bud light) and after 30mins or so, that's where i started having a hard time getting up from my chair.
 
 
Answered by Dr. Anshul Varshney 6 hours later
Brief Answer: If you are asymptomatic now, you may wait. Detailed Answer: Dear Friend It doesn't seem to be a paralysis, however Transient ischemic attack is a remote possibility. It is also possible as a result of sedation caused by alcohol and benadryl. How is it now? Any weakness you have in your leg? Or you are feeling absolutely normal? I suppose if you are feeling normal and have no symptoms now, you could wait for sometime. If you get a repeat episode then you might require a physical consultation by a doctor. If you don't have any further query , you may please close the discussion and rate it.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor